# SDR DXTA2010120304345

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 1,871 hours, 1,439 cycles
- Engine: Pwc PW545B
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Pitch
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING THE DESCENT FROM 39000' THE PITCH TRIM ANNUNCIATION ON THE PFDS CAME ON. WITH THE AUTOPILOT OFF THE TRIM WHEEL COULD NOT BE TRIMMED ANY FURTHER FWD. AT LOWER ALTITUDES THE TRIM WORKED FREELY.  PURGED AND LUBRICATED THE ELEVATOR TRIM ACTUATORS, INSPECTED THE MANUAL TRIM CONTROL WHEEL.  NO DEFECTS NOTED.  INSPECTED THE TRIM INDICATOR THE TRIM TAB HARDWARE, AND THE TRIM ACTUATORS.  NO FAULTS FOUND.  INSPECTED THE MANUAL TRIM CONTROL WHEEL CHAIN.  NO FAULTS FOUND.  RAN THE TRIM SYS ELECTRICALLY AND MANUALLY SEVERAL TIMES.  OPS TESTS GOOD.  WORK DONE IAW MM CH 12-21-01.
